Carleman estimates and unique continuation property for the Kadomtsev–Petviashvili equations - Archive ouverte HAL Access content directly
Journal Articles Applicable Analysis Year : 2013

Carleman estimates and unique continuation property for the Kadomtsev–Petviashvili equations

Abstract

We study the unique continuation property for the generalized Kadomtsev-Petviashvili equations and its regularized version. We use Carleman estimates to prove that if the solution of the Kadomtsev-Petviashvili equations vanishes in an open subset, then this solution is identically equal to zero in the horizontal component of the open subset.
Fichier principal
Vignette du fichier
2012_11_CarlKP_preprint.pdf (249.1 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01090302 , version 1 (03-12-2014)

Identifiers

Cite

Youcef Mammeri. Carleman estimates and unique continuation property for the Kadomtsev–Petviashvili equations. Applicable Analysis, 2013, 92 (12), pp.2526 - 2535. ⟨10.1080/00036811.2012.746962⟩. ⟨hal-01090302⟩
46 View
178 Download

Altmetric

Share

Gmail Facebook X LinkedIn More